# SDR HNAA2013042600238

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 61,630 hours, 69,229 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: MS2764638
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR ANCHOR SPRING BEARING CORRODED.  REMOVED SOME CORROSION ON INBD SIDE . R & R INBD AND OTBD BEARING IN RT ELEVATOR ANCHOR SPRING ASSY IAW DWR 82760113.
